Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Frequent urination, testicular pain, weak erection. Diagnosed with prostate infection. Taking antibiotics. Treatment?

My best friend has been experiencing frequent urination , testicular pain(not constant), when he masturbates its a very weak erection and theres is hardly anything that comes out. he was diagnosed with a prostate infection and has been on antibiotics for.4 weeks and he is not any better at all. He tested negative for STDs. His doctor is referring him to a urologist bur we dont know when his appointment is. He has anxiety and depression and the wait and not getting better is not helping. I would like to know what other possible diagnosis there is. Thank you.for your time.
Asked On : Sun, 11 Nov 2012
Answers:  1 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response
Your friend is experiencing depression and anxiety.Also diagnosed to have prostatic infection.
He needs to undergo some tests to rule out any organic primary cause for erectile dysfunction.Both the conditions mentioned by u can produce secondary ED.The urologist will be the best person to help u out and its good that U ll be taking an appointment with him.
All the best
Answered: Sat, 24 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor